Advanced SearchSearch Tips
Weakly Prime Ideals in Involution po-Γ-Semigroups
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.629-638
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.629
 Title & Authors
Weakly Prime Ideals in Involution po-Γ-Semigroups
Abbasi, M.Y.; Basar, Abul;
  PDF(new window)
The concept of prime and weakly prime ideal in semigroups has been introduced by G. Szasz [4]. In this paper, we define the involution in po--semigroups, then we extend some results on prime, semiprime and weakly prime ideals to the involution po--semigroup S. Also, we characterize intra-regular involution po--semigroups. We establish that in the involution po--semigroup S such that the involution preserves the order, an ideal of S is prime if and only if it is both weakly prime and semiprime and if S is commutative, then the prime and weakly prime ideals of S coincide. Finally, we prove that if S is a po--semigroup with order preserving involution, then the ideals of S are prime if and only if S is intra-regular.
po--semigroup;involution;weakly prime ideal;
 Cited by
On ordered bi-Γ-ideals in ordered Γ-semigroups, Journal of Discrete Mathematical Sciences and Cryptography, 2017, 20, 3, 645  crossref(new windwow)
A note on ordered bi- $$\Gamma $$ Γ -ideals in intra-regular ordered $$\Gamma $$ Γ -semigroups, Afrika Matematika, 2016, 27, 7-8, 1403  crossref(new windwow)
A. Iampan and M. Siripitukdet, On minimal and maximal ordered left ideals in po${\Gamma}$-semigroups, Thai Journal of Mathematics, 2(2004), 275-282.

C. Y. Wu, On Intra-Regular Ordered *-Semigroups, Thai Journal of Mathematics, 12(1)(2014), 15-24.

D. J. Foulis, Baer *-semigroups, Proc. Amer. Math. Soc., 11(1960), 648-655.

G. Szasz, Eine Charakteristik der Primidealhalbgruppen, Publ. Math. Debrecen, 17(1970), 209-213.

H. J. Hoehnke, Uber antiautomorphe und involutorische primitive Halbgruppen, Zechoslovak J. Math., 15(90)(1965), 50-63.

M. K. Sen, On ${\Gamma}$-semigroups, Algebra and its applications, Int. Symp., New Delhi, (1981), Lecture Notes in Pure and Applied Mathematics 91, Decker, New York, (1984), 301-308.

M. K. Sen and N. K. Saha, On ${\Gamma}$-semigroup I, Bull. Calcutta Math. Soc., 78(1986), 180-186.

M. Petrich, Introduction to Semigroups, Merill, Columbus, (1973).

M. Siripitukdet and A. Iampan, On the least (ordered) semilattice congruence in ordered ${\Gamma}$-semigroups, Thai Journal of Mathematics, 4(2006), 403-415.

N. H. McCoy, Prime ideals of general rings, Amer. J. Math., 71(1949), 823-833. crossref(new window)

N. K. Saha, On ${\Gamma}$-semigroup II, Bull. Calcutta Math. Soc., 79(1987), 331-335.

N. Kehayopulu, On prime, weakly prime ideals in ordered semigroups, Semigroup Forum, 44(1992), 341-346.

N. Kehayopulu, On weakly prime ideals of ordered semigroups, Math. Japon., 26(3)(1990), 1051-1056.

N. Kehayopulu, On intra-regular ordered semigroups, Semigroup Forum, 46(1993), 271-278. crossref(new window)

N. Kehayopulu and M. Tsingelis, On left regular ordered semigroups, Southeast Asian Bull. Math., 25(2002), 609-615. crossref(new window)

N. Kehayopulu, On prime, weakly prime ideals in po-${\Gamma}$- semigroups, Lobachevskii Journal of Mathematics, 30(4)(2009), 257-262. crossref(new window)

O. Steinfeld, Remark on a paper of N. H. McCoy, Publ. Math. Debrecen, 3(1953-54), 171-173.

S. Fajtlowicz, Equationally complete semigroups with involution, Algebra Universalis, 1(1972), 355-358.

T. E. Nordahl and H. E. Scheiblich, Regular * semigroups, Semigroup Forum, 16(1978), 369-377.

Y. I. Kwon and S. K. Lee, Some special elements in ordered ${\Gamma}$-semigroups, Kyungpook Math., 35(1996), 679-685.

Y. I. Kwon and S. K. Lee, On weakly prime ideals of ordered-${\Gamma}$-semigroups, Comm. Korean Math. Soc., 13(2)(1996), 251-256.

Y. I. Kwon and S. K. Lee, The weakly semi-prime ideals of po-${\Gamma}$-semigroups, Kangweon-Kyungki Math. Jour., 5(2)(1996), 135-139.

Y. I. Kwon and S. K. Lee, On the left regular po-${\Gamma}$-semigroups, Kangweon-Kyungki Math. Jour., 6(1998), 149-154.